Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A unified treatment of some basic problems in homotopy theory


Author: Peter I. Booth
Journal: Bull. Amer. Math. Soc. 79 (1973), 331-336
MSC (1970): Primary 55F05, 55F20, 55G40, 54C35, 54D50; Secondary 55B20, 55E05
DOI: https://doi.org/10.1090/S0002-9904-1973-13157-X
MathSciNet review: 0315710
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. I. Booth, The exponential law of maps. I, Proc. London Math. Soc. (3) 20 (1970), 179-192. MR 40 #6490. MR 253275
  • 2. P. I. Booth, The section problem and the lifting problem, Math. Z. 121 (1971), 273-287. MR 298657
  • 3. P. I. Booth, The exponential law of maps. II, Math. Z. 121 (1971), 311-319. MR 298658
  • 4. A. Clark, Quasi-topology and compactly generated spaces, Mimeographed Notes, Brown University, Providence, R.I. (unpublished).
  • 5. E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 35 #1007. MR 210112
  • 6. E. H. Spanier, Quasi-topologies, Duke Math. J. 30 (1963), 1-14. MR 26 # 1847. MR 144300
  • 7. R. M. Vogt, Convenient categories of topological spaces for algebraic topology, Proc. Adv. Study Inst. Alg. Top., 42.1-42.7, Aarhus, Denmark, 1970. MR 346750

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F05, 55F20, 55G40, 54C35, 54D50, 55B20, 55E05

Retrieve articles in all journals with MSC (1970): 55F05, 55F20, 55G40, 54C35, 54D50, 55B20, 55E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13157-X

American Mathematical Society